Exact fundamental solutions of generalized axisymmetric equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1998-2001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a21,
author = {A. P. Chernyaev},
title = {Exact fundamental solutions of generalized axisymmetric equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1998--2001},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a21/}
}
A. P. Chernyaev. Exact fundamental solutions of generalized axisymmetric equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1998-2001. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a21/